# SDR 2025FA0000265

- Difficulty date: April 12, 2025
- Submitted: April 15, 2025
- Operation: General aviation
- Aircraft: N7144S
- Make and model: Cessna 150H
- Aircraft serial: 15067844
- Aircraft time: 5,437 hours
- Engine: Cont O200A
- Engine time: 569 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4301
- Part serial: 19120085L11396
- Condition: Defective
- Location: Engine
- Part time: 569 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

LARGE MAG DROP ON RUNUP THAT WAS SIGNIFICANT ENOUGH TO ALMOST SHUT DOWN THE ENGINE. MAGNETO HAD 568.9 HOURS SINCE INSTALLATION ON THE ENGINE, AND WAS INSTALLED 10 MONTHS AGO.
